Cohomological descent of rigid cohomology for proper coverings

Nobuo Tsuzuki

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

We prove that the cohomological descent for proper hypercoverings holds true in rigid cohomology.

Original languageEnglish
Pages (from-to)101-133
Number of pages33
JournalInventiones Mathematicae
Volume151
Issue number1
DOIs
Publication statusPublished - 2003 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cohomological descent of rigid cohomology for proper coverings'. Together they form a unique fingerprint.

Cite this